Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Nausea, fatigue, heartburn, gas, constipation, abdominal discomfort. What health condition causes this?

hi. i have been experiencing some very weird symptoms for the past maybe 2- 2 1/2 months. I have been randomly nauseated. I m not able to eat as much anymore. I can take a couple of bites and be full and nauseated...then hungry again after maybe an hour. I experience extreme fatigue , no matter how much sleep I get. I have thrown up in my mouth maybe 3 times. Here recently, I have been experiencing heartburn , gas, and now, just out of nowhere, constipation . I also experience some weird movements in my lower abdomen alot. sometimes it s the feeling of someone balling their fist and gently moving their fist across your stomach while adding a slight amount of pressure. I have thought that I may be pregnant. I am not on any birth control , but my partner always uses condoms ..I just have this instinct telling me that the condom may have split or something back in early March of this year and maybe he didn t know. I assume it may have because at one point it got a little dry down there..but I don t think he could tell..My periods have been out of whack since that time. One came early...the next one was light, and this last one came 4-5 days late and only lasted 3 days as opposed to the normal 5. My question to you is, is there any other health condition that could cause me to feel this way? I do already have one child and that is why I got really scared when I started feeling movement in my stomach about 3 weeks ago.
Asked On : Wed, 20 Jun 2012
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
These sysmtoms may be due to lack of fibre diet, lack consumption of water, and more uses of oily and sore items. Change life style, use of plenty water, and more fiber diet. Jawarish Amla 6 gm after meal for one month to get satisfactory relief.
Answered: Sat, 17 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor